# SDR DL76S010929

- Difficulty date: May 14, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 43,357 hours, 20,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE AT STA 368 AND STRINGER 33R.  ER/A 397613-14.
